Title: Generalized gauge transformation - abelian case
Authors: Gastmans, Raymond ×
Newton, C
Wu, Tt #
Issue Date: Dec-1994
Series Title: Physics Letters B vol:341 issue:1 pages:84-89
Abstract: A gauge transformation in quantum electrodynamics involves the product of field operators at the same space-time point and hence does not have a well-defined meaning. One way to avoid this difficulty is to generalize the gauge transformation by using different space-time points in the spirit of Dirac's point splitting. It is found that such a generalization indeed exists and the resulting generalized infinitesimal gauge transformation takes the form of an infinite series in the coupling constant.
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science